# SDR DALA2015121407627

- Difficulty date: December 13, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 51,408 hours, 23,423 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED COUNTERSINKS ON ACCESS PANEL ON RT WING, REPLACED ACCESS PANEL.
